Article

Numerische Mathematik

, Volume 3, Issue 1, pp 157-168

First online:

Chebyshev semi-iterative methods, successive overrelaxation iterative methods, and second order Richardson iterative methods

Part II
  • Gene H. GolubAffiliated withSpace Technology Laboratories, Inc.Case Institute of Technology
  • , Richard S. VargaAffiliated withSpace Technology Laboratories, Inc.Case Institute of Technology

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access